2012


J. Hu and Z.-C. Shi and J. Xu
Numer.Math.
  (inpress, 2012)

J. Xu and M. Wang
Mathematics of Computation
, (inpress, 2012)

L. Zhong, S. Shu, J. Wang, and J. Xu
Numer. Linear Algebra Appl., 2012 (to appear).


G.Yu,  J. Xu, and L. Zikatanov
Numerical Linear Algebra with Applications, 2012 (to appear).

L. Zhong and L. Chen and S. Shu and G. Wittum and J. Xu
Math. Comp.
81, 623-642 (2012)

2011

Y.-J. Lee and J. Xu and C.-S. Zhang
Handbook of Numerical Analysis  16  371-433  (2011)

Y.-J. Lee and J. Xu and C.-S. Zhang
Math Models and Methods in Applied Sciences, 21, 1713-1732 (2011)


X. Xie and J. Xu
China Math., Vol. 54, 7,1499-1519. (2011)

X. Hu, W. Liu, G. Qi, J. Xu, Y. Yan and C.-S. Zhang
SPE Reservoir Characterization and Simulation Conference
, SPE 148388 (2011)

B. Zheng and Q. Hu and J. Xu
Math. Comp.  80  1871--1886  (2011)

J. Jia and X. Hu and J. Xu and C.-S. Zhang
J. Comp. Math.
  29  367-395  (2011)

  • Books of Peking University Modern Mathematics
with Gang Tian
Peking University Press,  2011

  • Proceedings of the 20th International Conference on Domain Decomposition Methods
with Bank, R.; Holst, M. and Widlund, O., in San Diego
Domain Decomposition
Methods in Science and Engineering Series: Lecture Notes in Computational Science and Engineer
Springer 2011


  • Numerical Methods for Non-Newtonian Fluids
with R. Glowinski
Vol. 16 of Handbook of Numerical Analysis
Elsevier Publishing Services, 2011.


  • A Eulerian-Lagrangian method for MHD equations
K. Li and C. Liu and J. Xu
(2011)

2010


P. Sun and C. Wang and J. Xu
Journal of Fuel Cell Science and Technology
  7  14  (2010)

J. Xu
Proceedings of the International Congress of mathematicians 2010 (ICM 2010) (2010)

P. Sun and L. Chen and J. Xu
J. Sci. Comput.  43  24--43  (2010)
A. Vogel and J. Xu and G. Wittum
Comput. Vis. Sci.  13  221--228  (2010)

L. Zhong and S. Shu and L. Chen and J. Xu
Numer. Linear Algebra Appl.  17  415--432  (2010)

2009


L. C. Sun, Pengtao and J. Xu
Commun. Comput. Phys.  6  1095-1117  (2009)

M. Cai and M. Mu and J. Xu
SIAM J. Numer. Anal.  47  3325--3338  (2009)

M. Cai and M. Mu and J. Xu
J. Comput. Appl. Math.  233  346--355  (2009)

L. Chen and M. Holst and J. Xu
Math. Comp.  78  35--53  (2009)

R. Hiptmair and J. Xu
J. Comput. Math.  27  561--562  (2009)

P. Sun and G. Xue and C. Wang and J. Xu
SIAM J. Appl. Math.  70  600--620  (2009)

P. Sun and G. Xue and C.-y. Wang and J. Xu
J. Comput. Phys.  228  6016--6036  (2009)

R. S. Tuminaro and J. Xu and Y. Zhu
Domian Decomposition Methods in Science and Engineering XVII. 70, 99-109 (2009)

J. Xu and L. Chen and R. H. Nochetto
in "Multiscale, Nonlinear and Adaptive Approximation", Springer, 599-659, (2009)

J. Xu and Q. Zou
Numer. Math.  111  469--492  (2009)

J. Xu
in "ICIAM 07 -- 6th International Congress on Industrial and Applied Mathematics", Eur. Math. Soc., Zurich, 409-444 (2009)

L. Zhong and S. Shu and G. Wittum and J. Xu
J. Comput. Math.  27  563--572  (2009)

P. Sun and G. Xue and C. Wang and J. Xu
Commun. Comput. Phys.      (2009)

2008


P. Sun and G. Xue and C. Wang and J. Xu
Proceedings of Sixth International Fuel Cell Science, Engineering and Technology Conference  (2008)

S. Shu and I. Babuska and J. Xu and Y. Xiao and L. Zikatanov
SIAM J. Sci. Comput. 31, 687-707  (2008)

R. Hiptmair and J. Xu
IEEE Trans. Magnetics  44  938--941  (2008)

L. Chen and J. Xu
Numer. Math.  109  167--191  (2008)

D. Cho and J. Xu and L. Zikatanov
Numer. Math. Theory Methods Appl.  1  44--56  (2008)

X. Dai and J. Xu and A. Zhou
Numer. Math.  110  313--355  (2008)

Y. He and J. Xu and A. Zhou and J. Li
Numer. Math.  109  415--434  (2008)

Y. Huang and J. Xu
Math. Comp.  77  1253--1268  (2008)

Y.-J. Lee and J. Wu and J. Xu and L. Zikatanov
Math. Comp.  77  831--850  (2008)

J. Wu and Y.-J. Lee and J. Xu and L. Zikatanov
J. Comput. Math.  26  797--815  (2008)

X. Xie and J. Xu and G. Xue
J. Comput. Math.  26  437--455  (2008)

J. Xu and Y. Zhu
Math. Models Methods Appl. Sci.  18  77--105  (2008)

  • Convergence of adaptive conforming and nonconforming finite element methods for the perturbed Stokes equation
J. Hu and J. Xu
submitted to SINUM  (2008)

  • New adaptive finite volume methods and convergence analysis
J. Xu and Y. Zhu and Q. Zou
Submitted to Numerische Mathematik      (2008)

2007


L. Chen and P. Sun and J. Xu
Mathematics of Computation  76  179--204  (2007)

R. E. Bank and J. Xu and B. Zheng
SIAM J. Numer. Anal.  45  2032--2046 (electronic)  (2007)

L. Chen and M. J. Holst and J. Xu
SIAM J. Numer. Anal.  45  2298--2320  (2007)

R. Hiptmair and J. Xu
SIAM J. Numer. Anal.  45  2483--2509 (electronic)  (2007)

Y.-J. Lee and J. Wu and J. Xu and L. Zikatanov
Math. Models Methods Appl. Sci.  17  1937--1963  (2007)

M. Mu and J. Xu
SIAM J. Numer. Anal.  45  1801--1813  (2007)

P. Sun and R. D. Russell and J. Xu
J. Comput. Phys.  224  1021--1048  (2007)

M. Wang and Z.-c. Shi and J. Xu
Numer. Math.  106  335--347  (2007)

M. Wang and Z.-C. Shi and J. Xu
J. Comput. Math.  25  408--420  (2007)
  • Adaptive Computations: Theory and Algorithm
with T. Tang
Science Press, 2007.


  • Consistent piecewise polynomial approximation of $H^m(\Omega)$ functions in $R^n$ for any $0\leq m\leq n$
J. Xu and M. Wang
Oberwolfach Report 36    2165--2168  (2007)

2006


W. Ming and J. Xu
Math. Comp.  76  1--18 (electronic)  (2006)

R. E. Caflisch and Y.-J. Lee and S. Shu and Y.-X. Xiao and J. Xu
J. Comput. Phys.  219  697--714  (2006)

Y. He and J. Xu and A. Zhou
J. Comput. Math.  24  227--238  (2006)

J. Jin and S. Shu and J. Xu
Math. Comp.  75  1617--1626 (electronic)  (2006)

Y.-J. Lee and J. Wu and J. Xu and L. Zikatanov
SIAM J. Matrix Anal. Appl.  28  634--641  (2006)

Y.-J. Lee and J. Xu
Comput. Methods Appl. Mech. Engrg.  195  1180--1206  (2006)

S. Shu and D. Sun and J. Xu
Computing  77  347--377  (2006)

S. Shu and J. Xu and Y. Yang and H. Yu
Adv. Comput. Math.  25  287--304  (2006)

C. F. Sopuerta and P. Sun and P. Laguna and J. Xu
Classical Quantum Gravity  23  251--285  (2006)

M. Wang and J. Xu
Numer. Math.  103  155--169  (2006)

M. Wang and J. Xu and Y. Hu
J. Comp. Math  24  113-120  (2006)

J. Wu and J. Xu and H. Zou
Methods Appl. Anal.  13  275--297  (2006)

J. Brannick and M. Brezina and R. Falgout and T. Manteuffel and S. McCormick and J. Ruge and B. Sheehan and J. Xu and L. Zikatanov
J. Phys.: Conf. Ser.  46  443--452  (2006)

  • Algebraic Multigrid Methods and Preconditioned Conjugate Gradient Algorithm for Lattice Block Materials Models
S. Shu and I. Babuska and Y. Xian and J. Xu and L. Zikatanov
Department of Mathematics, Penn State University, Technique Report  (2006)

2005


C. Bacuta and J. Chen and Y. Huang and J. Xu and L. Zikatanov
J. Numer. Math.  13  157--169  (2005)

L. Chen and J. Z. Wang and J. Xu
IEEE Transactions on Pattern Analysis and Machine Intelligence      (2005)

S. Yin and X. Zhang and C. Zhan and J. Wu and J. Cheung and J. Xu
Biophysical Journal    1489-1495  (2005)

L. Chen and P. Sun and J. Xu
  40  459--468  (2005)

L. Chen and J. Xu
  383  191--201  (2005)

2004


H. Kim and J. Xu and L. Zikatanov
Adv. Comput. Math.  20  385--399  (2004)

J. Xu and Z. Zhang
Math. Comp.  73  1139--1152 (electronic)  (2004)

L. Chen and J. Xu
Journal of Computational Mathematics  22  299-308  (2004)

J. Xu and L. Zikatanov
Comput. Vis. Sci.  7  121--127  (2004)

  • Proceedings of the 15th International Conference on Domain Decomposition Methods
with Kornhuber, R.; Hoppe, R.; Pu, O.; Widlund, O., in Berlin, Germany,
Domain Decomposition
Methods in Science and Engineering Series: Lecture Notes in Computational Science and Engineer, Vol. 4,  Springer, 2004.

2003


C. Bacuta and J. H. Bramble and J. Xu
Math. Comp.  72  1577--1595 (electronic)  (2003)

C. Bacuta and J. H. Bramble and J. Xu
J. Numer. Math.  11  75--94  (2003)

R. E. Bank and J. Xu
SIAM J. Numer. Anal.  41  2294--2312 (electronic)  (2003)

R. E. Bank and J. Xu
SIAM J. Numer. Anal.  41  2313--2332 (electronic)  (2003)

Y. Huang and J. Xu
Math. Comp.  72  1057--1066  (2003)

H. Kim and J. Xu and L. Zikatanov
Numer. Linear Algebra Appl.  10  181--195  (2003)

Y.-J. Lee and J. Xu and L. Zikatanov
Proceedings of the 14th International Conference on Domain Decomposition Method, 315--321  (2003)

J. Xu and L. Zikatanov
Numer. Math.  94  195--202  (2003)

C. Bacuta and J. Xu
Proceedings of the 2003 Copper Mountain Conference on Multigrid Methods (2003)

J. Xu and L. Zikatanov
Department of Mathematics, Penn State University, Technique Report (2003)


2002


J. Wu and J. Xu
      (2002)

S. Shu and J. Xu and Y. Xiao and L. Zikatanov
Recent Progress in Computational and Applied PDEs, 289 -307, (2002)

X.-C. Tai and B. Heimsund and J. Xu
Proceedings of the 13rd International Conference on Domain Decomposition Method, 127--138  (2002)

J. Wu and V. Srinivasan and J. Xu and C. Wang
Journal of the Electrochemical Society  149  A1342  (2002)

J. Xu and A. Zhou
Acta Math. Appl. Sin. Engl. Ser.  18  185--200  (2002)

J. Xu and A. Zhou
Contemporary Mathematics,
306  1--27  (2002)  

J. Xu and L. Zikatanov
J. Amer. Math. Soc.  15  573--597  (2002)

  • Recent Progress in Computational and Applied PDEs,
with T. Chan, Y. Huang, T. Tang and L. Ying
Proceedings of International Symposium on Computational and Applied
PDEs
July 2001 Zhangjiajie
, 2002.


2001

2000


J. Xu
J. Comput. Appl. Math.  128  335--362  (2000)

J. Shen and F. Wang and J. Xu
Applied Numerical Mathematics  33  471--477  (2000)

J. Xu and A. Zhou
Math. Comp.  69  881--909  (2000)

1999


J. Xu and A. Zhou
Math. Comp.  70  17--25  (1999)

Y. Huang and J. Xu
  99  27--30  (1999)

L. Shen and J. Xu
  202  481--490  (1999)

X.-C. Tai and J. Xu
    130--139 (electronic)  (1999)

F. Wang and J. Xu
SIAM J. Sci. Comput.  21  620--645 (electronic)  (1999)

J. Xu and A. Zhou
Proceedings of the 11st International Conference on Domain Decomposition Method
, 140--147 (electronic)  (1999)

J. Xu and L. Zikatanov
Math. Comp.  68  1429--1446  (1999)

  • A special volume on multilevel methods
with R. Bank and T. Chan
Numerical
Algorithms, 1999.


1998


T. F. Chan and J. Xu and L. Zikatanov
  218  67--81  (1998)

H. Cheng and G. Yeh and J. Xu and J. Cheng and R. Carsel
International Journal for Numerical Methods in Engineering  41  499--526  (1998)

J. Xu and J. Zou
SIAM Rev.  40  857--914  (1998)

1997


J. Xu
Proceedings of the 9th International Conference on Domain Decomposition Method, (1997)

J. Xu and S. Zhang
Math. Comp.  66  125--138  (1997)

1996


R. E. Bank and J. Xu
Numer. Math.  73  1--36  (1996)

J. Xu
Computing  56  215--235  (1996)

J. Xu
SIAM J. Numer. Anal.  33  1759--1777  (1996)

  • Numerical Methods in Applied Sciences
with W. Cai, Z. Shi and Q. Shu
Science Press, 1996.



1995


R. E. Bank and J. Xu
Fast Solvers for Flow Problems Proceedings of the Tenth GAMMSeminar Kiel  49  1--13  (1995)

M. Marion and J. Xu
SIAM J. Numer. Anal.  32  1170--1184  (1995)

1994


R. E. Bank and J. Xu
Contemporary mathematics, 180  163--173  (1994)

J. Xu and J. Qin
SIAM J. Sci. Comput.  15  172--184  (1994)

J. Xu
SIAM J. Sci. Comput.  15  231--237  (1994)

J. Xu
Proceedings of the 6th International Conference on Domain Decomposition Method, 157  79--87  (1994)

  • Proceedings of Seventh International Conference on Domain Decomposition Methods
with D. Keyes
AMS
Publications, 1994.   

1992


J. Xu
SIAM Journal on Numerical Analysis  29  303--319  (1992)

J. Xu and X.-C. Cai
Math. Comp.  59  311--319  (1992)

J. Xu and W. C. Shann
Numer. Math.  63  123--144  (1992)

J. Xu
SIAM Rev.  34  581--613  (1992)

J. Xu
Proceedings of the 5th International Conference on Domain Decomposition Method, 106--118  (1992)

J. H. Bramble and J. E. Pasciak and J. Xu
Proceedings of the Tenth International Conference on Computer Methods in Applied Science and Engineering (1992)

1991


J. H. Bramble and J. E. Pasciak and J. P. Wang and J. Xu
Math. Comp.  57  23--45  (1991)

J. H. Bramble and J. E. Pasciak and J. P. Wang and J. Xu
Math. Comp.  57  1--21  (1991)

J. H. Bramble and J. E. Pasciak and J. Xu
Math. Comp.  56  1--34  (1991)

J. H. Bramble and J. Xu
Math. Comp.  56  463--476  (1991)

J. Xu
Math. Comp.  57  563--568  (1991)


1990


J. Xu
Proceedings of the 3rd International Conference on Domain Decomposition Method, 174--187  (1990)

J. H. Bramble and J. E. Pasciak and J. Xu
Math. Comp.   174--187  (1990)

1989


V. Thomée and J. Xu and N. Y. Zhang
SIAM J. Numer. Anal.  26  553--573  (1989)

  • Theory of multilevel methods
J. Xu
Ph.d thesis, under James Bramble, Cornell Unversity  (1989)


1988


J. H. Bramble and J. Xu
SIAM J. Numer. Anal.  26  1267--1275  (1988)

J. H. Bramble and J. E. Pasciak and J. Xu
Math. Comp.  51  389--414  (1988)

  • The analysis and improvement on infinite element algorithms
J. Xu and L. Ying
Chinese J. Numer. Math & Appl.  10  71-82  (1988)

J. Xu and  Y. Long
Chinese J. Numer. Math. & Appl.  10, 71--82, (1988)

1986


  • Analysis and improvement of algorithms for the infinite element method
J. Xu and L. A. Ying
Math. Numer. Sinica  8  164--174  (1986)

1985


Q. Lin and J. Xu
J. Comput. Math.  3  115--133  (1985)

1984


  • Some inequalities in Sobolev space and finite and infinite elements on polygonal domains
J. Xu
M. A. thesis, under Longan Ying, Peking University      (1984)

1982


  • Estimate of the Convergence Rate of the Finite element Solutions to Elliptic Equation of Second Order with Discontinuous Coefficients
J. Xu
Natural Science Journal of Xiangtan University  1  1-5  (1982)